A member asked:

I have postsurgical hypoparathyroidism. now on ca 3 tablets/day and calcitriol. still experiencing numbness and fatigue. any suggestions?

A doctor has provided 1 answer
Dr. Thomas Knecht answered

Specializes in

Need more: Hi. I'm sorry for your situation. That's the one hormone deficiency in endocrinology we don't have hormone replacement for. Have your doctor check an ionized calcium. Could increase calcium and/or calcitriol. Want blood calcium to be at the low end of normal, because you'll lose a lot of calcium in your urine and we don't you to make kidney stones (most people say they're worse than numbness!).

Answered 7/5/2014

3.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question